# SDR UIEA200900017

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 98,576 hours, 20,255 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Bearing
- Part number: BACB10CC8A
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK - AFTER TAKEOFF AND GEAR RETRACTED THE RED GEAR DOOR LIGHT ON BOTH PRIMARY AND ALTERNATE ON ENGINEERS PANEL.  BOTH TILT LIGHTS ON.  GEAR EXTENDED DOWN AND LOCKED.  DOOR OPEN LIGHT ON.  FOUND RIGHT WING GEAR DOOR ACTUATOR ROD BROKEN, AND RIGHT WING GEAR DOOR BOARD GUIDE BEARING DAMAGED.  REPLACED RIGHT WING GEAR TILT ACTUATOR PER MM 32-11-20.  LEAK CHECKED OK.  REPLACED ROD ASSY PER MM 32-12-00, REPLACED DOOR GUIDE BEARING AND OPS CHECK OF DOOR CHECKED OK PER MM 32-12-03.  PERFORMED RIGHT WING GEAR RETRACTION CHECK PER MM 32-30-00, NO DEFECTS NOTED.
